# SDR AALA201510209006

- Difficulty date: October 6, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 20,206 hours, 7,877 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, CORROSION ON DOOR CUT OUT LOWER SILL BEAM AT THE LT AFT GIRT BAR FITTING MOUNT AREA AT FRAME 68 & LBL 50.  REPAIRED SILL BEAM IAW SRM 53-41-41-201.
